# SDR ASAA2022010337086

- Difficulty date: January 3, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,328 hours, 14,692 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. TWO ATTEMPTS. NO EGT RISE AND FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU ECU REF B737-800 AMM 49-61-12 OPS CHECK GOOD.
